Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Representing triples of a symplectic manifold


Author: Guido Karrer
Journal: Proc. Amer. Math. Soc. 86 (1982), 370-374
MSC: Primary 58F06
DOI: https://doi.org/10.1090/S0002-9939-1982-0671196-0
MathSciNet review: 671196
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For a symplectic manifold $ M$ and its associated real Lie algebra $ P(M,\omega )$ (its Poisson algebra) a definition of first-order representations and a structure theorem for the representation ring is given.


References [Enhancements On Off] (What's this?)

  • [1] Werner Greub and Herbert-Rainer Petry, Minimal coupling and complex line bundles, J. Mathematical Phys. 16 (1975), 1347–1351. MR 0398363, https://doi.org/10.1063/1.522684
  • [2] G. Karrer, Geometrische Quantisierung, ein Seminarbericht, Mimeographed notes, Math. Inst., Univ. of Zurich, 1979.
  • [3] Bertram Kostant, Quantization and unitary representations. I. Prequantization, Lectures in modern analysis and applications, III, Springer, Berlin, 1970, pp. 87–208. Lecture Notes in Math., Vol. 170. MR 0294568
  • [4] Raghavan Narasimhan, Analysis on real and complex manifolds, Advanced Studies in Pure Mathematics, Vol. 1, Masson & Cie, Éditeurs, Paris; North-Holland Publishing Co., Amsterdam, 1968. MR 0251745

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F06

Retrieve articles in all journals with MSC: 58F06


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0671196-0
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society